# SDR ASAA2025010855167

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 9,780 hours, 2,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN WRITE UP- FWD GALLEY EMER LIGHT STRIP INTERMITTENT. GROUNDED - YES. REF AMM 33-51-00 AND 33-51-01. FA NOTES STATE LIGHT INTERMITTENTLY FLICKERED DURING FLIGHT BUT DID NOT SPECIFY WHICH LIGHT. REMOVED ALL FWD GALLEY EMERGENCY LIGHTS AND MANIPULATED HARNESSES AND SHOOK ASSYMBLIES. UNABLE TO DUPLICATE DEFFECT. MONITORED FWD GALLEY EMERGENCY LIGHTS FOR A LONG TIME AND NEVER SAW THE LIGHTS COME ON UNCOMMANDED. ALL EMERGENCY LIGHTS PASS OPERATIONAL TEST AND COME ON WHEN COMMANDED. UNABLE OT DUPLICATE DISCREPANCY.
